# SDR VQI2015F00021

- Difficulty date: May 26, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N627VA
- Make and model: Airbus A320-214
- Aircraft serial: 2851
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: D24001000
- Part serial: H0261
- Condition: Failed
- Location: Parking Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT LANDED AFTER OPERATING FLIGHT.  AFTER PULLING OFF RUNWAY HAD THE FOLLOWING DEFECT: AFTER LANDING, PARKING BRAKE WOULD NOT RELEASE WITH PARKING BRAKE SWITCH IN "OFF" POSITION.  PARKING BRAKE PRESSURE STILL OBSERVED ON BRAKE PRESSURE GAUGE AND "PARKING BRAKE" ANNUNCIATION STILL DISPLAYED ON UPPER ECAM.  R & R PARKING BRAKE ELECTRICAL CONTROL VALVE IAW AMM 32-45-53, PB 401, OPS & LEAK CHECKED GOOD.
